# SDR SWAA2024052274792

- Difficulty date: April 15, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N8573Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 64250
- Aircraft time: 19,244 hours, 9,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE INTERIOR EXIT LIGHT ABOVE THE AFT SERVICE DOOR HAS AN INOP LIGHT BULB.<[01] 01 - REMOVED AND REPLACED LAMP FOR EMERGENCY EXIT SIGN AT AFT SERVICE DOOR PER AMM 33-51-01-960-801-NG;[02] REMOVED AND REPLACED LAMP FOR EMERGENCY EXIT SIGN AT AFT SERVICE DOOR PER AMM 33-51-01-960-801-NG C/W INSPECTION
